Pacific Journal of Mathematics

Borel density, the marginal problem and isomorphism types of analytic sets.

R. M. Shortt

Article information

Pacific J. Math., Volume 113, Number 1 (1984), 183-200.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A05: Classes of sets (Borel fields, $\sigma$-rings, etc.), measurable sets, Suslin sets, analytic sets [See also 03E15, 26A21, 54H05]
Secondary: 28A35: Measures and integrals in product spaces 28C15: Set functions and measures on topological spaces (regularity of measures, etc.) 60A10: Probabilistic measure theory {For ergodic theory, see 28Dxx and 60Fxx}


Shortt, R. M. Borel density, the marginal problem and isomorphism types of analytic sets. Pacific J. Math. 113 (1984), no. 1, 183--200.

Export citation


  • [I] D. Blackwell, On a class of probability spaces, Proceedings of the 3rd Berkeley Symposium on Mathematical Statistics and Probability, Vol. 2, University of Cali- fornia Press, Berkeley (1956), 1-6.
  • [2] G. V. Cox, Lusin properties in the product space Sn, Fund. Math., 108 (1980), 199-120.
  • [3] K. Godel, The consistency of the axiom of choice and of the generalized continuum-hy- pothesis, Proc. Nat. Acad. Sci., 24 (1938), 556-557.
  • [4] E. Grzegorek and Ryll-Nardzewski, A remark on absolutely measurable sets, Bull, de Lcad. Polonaise des Sci., (1980), 28 (1980), 229-232.
  • [5] H. Hahn, Reele Funktionen, (1948), Chelsea.
  • [6] J. Hoffmann-fergensen, The Theory of Analytic Spaces, Various Publications Series No. 10, (1970), Aarhus.
  • [7] C. Kuratowski, Evaluation de classe Borelien..., Fund. Math., 17 (1933), 249-282.
  • [8] N. Lusin, Lecons sur les Ensembles Analytiques, Gauthier-Villars, (1930).
  • [9] A. Maitra and C. Ryll-Nardzewski, On the existence of two analytic non-Borel sets which are not isomorphic, Bull. Acad. Polon Sci., 18 (1970) 177-178.
  • [10] E. Marczewski (Szpilrajn), The characteristicfunction of a sequence of sets and some of its applications, Fund. Math., 31 (1938), 207-223.
  • [II] R. D. Mauldin, On nonisomorphic analytic sets, Proc. Amer. Math. Soc, 58 (1976), 241-244.
  • [12] S. Mazurkiewicz and W. Sierpinski, Sur une probleme des functions continue, Fund. Math., 6 (1924), 161-169.
  • [13] M. E. Rudin, Martin's Axiom in the Handbook of Mathematical Logic, North-Hol- land Publishing Co.,(1977), 491-501.
  • [14] S. Saks, On the functions of Besicovitch, Fund. Math., 19 (1932), 211-219.
  • [15] R. M. Shortt, Universally measurable spaces: an invariance theorem and diverse characterisations, Fund. Math.,(1983), (to appear).
  • [16] R. M. Shortt, Strassen'smarginal problem in two or more dimensions, Zeitschrift fur Warscheinl. 64 (1983), 313-325.